# SDR CKSA98644

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65B38089602
- Condition: Corroded
- Location: Bs 1780
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1780 WL 200 RBL 24 THE TOP SURFACE OF UPPER CAP HAS AREA 1.20 X 2.50 OF LEVEL 2 CORROSION.  REPAIRED IAW SRM 51-10-01 FIG 18.01.  FOUND DURING ACCOMPLISHMENT OF CARGO CONVERSION, ROUTINE C-CHECK, AND ACCOMPLISHMENT OF CPCP TASK CARDS AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, TASK CARD NR C53-210-01, NON ROUTINE WORK CARD NR CKF-AMD-014.
